Vol. 293, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Coaction functors, II

S. Kaliszewski, Magnus B. Landstad and John Quigg

Vol. 293 (2018), No. 2, 301–339
DOI: 10.2140/pjm.2018.293.301
Abstract

In their study of the application of crossed-product functors to the Baum–Connes conjecture, Buss, Echterhoff, and Willett introduced various properties that crossed-product functors may have. Here we introduce and study analogues of some of these properties for coaction functors, making sure that the properties are preserved when the coaction functors are composed with the full crossed product to make a crossed-product functor. The new properties for coaction functors studied here are functoriality for generalized homomorphisms and the correspondence property. We also study the connections with the ideal property. The study of functoriality for generalized homomorphisms requires a detailed development of the Fischer construction of maximalization of coactions with regard to possibly degenerate homomorphisms into multiplier algebras. We verify that all “KLQ” functors arising from large ideals of the Fourier–Stieltjes algebra B(G) have all the properties we study, and at the opposite extreme we give an example of a coaction functor having none of the properties.

Keywords
crossed product, action, coaction, Fourier–Stieltjes algebra, exact sequence, Morita compatible
Mathematical Subject Classification 2010
Primary: 46L55
Secondary: 46M15
Milestones
Received: 9 January 2017
Revised: 1 September 2017
Accepted: 4 September 2017
Published: 23 November 2017
Authors
S. Kaliszewski
School of Mathematical and Statistical Sciences
Arizona State University
Tempe, AZ 85287-1804
United States
Magnus B. Landstad
Department of Mathematical Sciences
Norwegian University of Science and Technology
7491 Trondheim
Norway
John Quigg
School of Mathematical and Statistical Sciences
Arizona State University
Tempe, AZ 85287-1804
United States